The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Bladder Control

Oct 2, 2006

HIV Patient has lost bladder control and is continously driping.

Response from Dr. Conway

Loss of bladder control may be due to many things, only few of which have anything to do with HIV or its treatment. It is important that you see a doctor as soon as you can to be examined, to make sure there is no neurologic problem that may be causing this. You also need to get tests on your urine and blood to make sure the function of your kidneys is normal and you do not have an infection, among other things. You might need further tests (such as an ultrasound of your kidneys or even a cystoscopy) to identify the cause of the problem. Often times, this is something that can be fixed, but it is important to figure out the specific cause as soon as possible.

PEP Treatment Timeframe

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint